# SDR A6WA9900118

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2049
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: B-Nut
- Condition: Loose
- Location: Apu
- Stage of operation: IN
- Nature of condition: B, K
- Precautionary procedure: O

## Discrepancy

AT GATE BEFORE DEPARTURE, WHEN CREW DID PREFLIGHT, STRONG FUEL SMELL IN CABIN AND COCKPIT WITH APU BLEED AIR ON.  FOUND APU FUEL SOLENOID B-NUT LOOSE, LEAKING FUEL, TIGHTENED PERFORMED PACK BURNOUT.  NO SMELL NOTED.  (M)
